# SDR HEEA0014870

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 200SGL10081
- Condition: Corroded
- Location: Starter/Gen
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BRUSH INSPECTION, FOUND END BELL WAS EXCESSIVELY CORRODED.  BEAD BLASTED INNER PART OF END BELL AND FOUND EXCESSIVE PITTING AND CORROSION THROUGH SCREW HOLE AREA.
